# SDR JIKA11111601

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N131GP
- Make and model: Beech C-99
- Aircraft serial: U225
- Aircraft time: 20,255 hours, 31,282 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 5040021901
- Part serial: 105
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT FOR LANDING AT KPHX THE PILOT REPORTED THAT THE LEFT ATTITUDE INDICATOR BECAME ERRATIC AND STARTED SMOKING.  THE PILOT PULLED THE CIRCUIT BREAKER, THE SMOKE STOPPED AND THE PILOT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE WIRING AND CIRCUIT BREAKER NO DEFECTS WERE NOTED.  AS A PRECAUTIONARY MEASURE THE CIRCUIT BREAKER WAS REPLACED. THE ATTITUDE INDICATOR HAS BEEN REMOVED FROM THE AIRCRAFT AND SHIPPED BACK TO THE OVERHAUL FACILITY FOR A TEAR DOWN REPORT.  TEAR DOWN RESULTS WILL FOLLOW.
